# SDR DLL10001648

- Difficulty date: August 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- Aircraft time: 57,456 hours, 26,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Blown
- Location: Nr 2 Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ON APPROACH INTO ATL, HEAVY OIL SMELL IN COCKPIT.  CREW PUT O2 MASKS ON.  REPLACED NR 2 ACM FOR BLOWN SEAL ON HOUSING.
